# SDR SIMA20161026009

- Difficulty date: October 26, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 29,165 hours, 24,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Frames 64-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QA FOUND THE CARGO DOOR CUTOUT LWR SILL CORRODED. AIRCRAFT WASREMOVED FROM SERVICE.  REMOVED AND REPLACED CARGO DOOR LWR SILL IAW SRM 51-40-02 AND 51-20-03.
